# SDR J7S2008F00000

- Difficulty date: July 13, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N261FX
- Make and model: Lear 60LEAR
- Aircraft serial: 319
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2119830
- Part serial: 106F0336
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN LOST PRESSURIZATION AT FL410.  CABIN ALTITUDE REACHED 14,500 FT.  EXECUTED EMERGENCY DESCENT TO 15,000 FT IFE DECLARED WITH EMERGENCY DESCENT.  AIR DIVERSION WITH UNEVENTFUL LANDING AND TAXI.  REPLACED PRESSURE CONTROLLER WITH REPAIRED UNIT.  SYSTEM OPS AND LEAK CHECK OK.  RII C/W 6/16/2008 - MX CHECK FLIGHT SATISFACTORY.  (K)
